advertisement
Question
Posted by: Johann | 2011/12/09

Penis

After intercourse I have noticed that I have red spots in the head of my penis. Sometimes it itches.
After a while it disappears.
Please can you let me know what this can be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Johann

It is possible that you have a yeast infection. You can apply Apor cream, twice daily, for at least 10 days. Your sexual partner should also be treated with Canestin vaginal cream. It it does not alleviate after treatment, you will have to consult a doctor for an examination.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement